Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Correction and extension of ``Measurable quotients of unipotent translations on homogeneous spaces"

Author: Dave Witte
Journal: Trans. Amer. Math. Soc. 349 (1997), 4685-4688
MSC (1991): Primary 22E40, 28C10, 58F11; Secondary 22D40, 22E35, 28D15
Original Article: Trans. Amer. Math. Soc. 345 (1994), 577-594.
MathSciNet review: 1443896
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The statements of Main Theorem 1.1 and Theorem 2.1 of the author's paper [Trans. Amer. Math. Soc. 345 (1994), 577-594] should assume that $\Gamma $ is discrete and $G$ is connected. (Corollaries 1.3, 5.6, and 5.8 are affected similarly.) These restrictions can be removed if the conclusions of the results are weakened to allow for the possible existence of transitive, proper subgroups of $G$. In this form, the results can be extended to the setting where $G$ is a product of real and $p$-adic Lie groups.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 22E40, 28C10, 58F11, 22D40, 22E35, 28D15

Retrieve articles in all journals with MSC (1991): 22E40, 28C10, 58F11, 22D40, 22E35, 28D15

Additional Information

Dave Witte
Affiliation: Department of Mathematics, Oklahoma State University, Stillwater, Oklahoma 74078

PII: S 0002-9947(97)02049-7
Received by editor(s): July 1, 1996
Article copyright: © Copyright 1997 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia